# SDR USAA051504

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,426 hours, 53,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 860-882
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 860-882 UNDER DORSAL FIN CHAFED.  REMOVED DAMAGE, INSTALLED DOUBLER IAW SRM 53-60-01, REPAIR 9 AND EA 97194, DEFECT SIZE:.
